Almost sure limit theorems for the St. Petersburg game

István Berkes, E. Csaki, M. Csörgö

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)223-30
JournalStatistics & probability letters
Volume45
Publication statusPublished - 1999

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Almost sure limit theorems for the St. Petersburg game. / Berkes, István; Csaki, E.; Csörgö, M.

In: Statistics & probability letters, Vol. 45, 1999, p. 223-30.

Research output: Contribution to journalArticleResearchpeer-review

@article{7dddc47314004108a670a4b2bdd16f93,
title = "Almost sure limit theorems for the St. Petersburg game",
author = "Istv{\'a}n Berkes and E. Csaki and M. Cs{\"o}rg{\"o}",
year = "1999",
language = "English",
volume = "45",
pages = "223--30",
journal = "Statistics & probability letters",
issn = "0167-7152",
publisher = "Elsevier B.V.",

}

TY - JOUR

T1 - Almost sure limit theorems for the St. Petersburg game

AU - Berkes, István

AU - Csaki, E.

AU - Csörgö, M.

PY - 1999

Y1 - 1999

M3 - Article

VL - 45

SP - 223

EP - 230

JO - Statistics & probability letters

JF - Statistics & probability letters

SN - 0167-7152

ER -